| Model Number |
SOFTECI+14.0 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.Based on the assessment of our batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.The visual inspection performed on the device determined that the lens was handled whilst in a dehydrated state.
Event or Problem Description
Lenstec received an email stating " lens implanted and then the doctor noted missing end piece.".